# SDR 2004F00017

- Difficulty date: January 7, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N1566C
- Make and model: Beech 1900C
- Aircraft serial: UC36
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Failed
- Location: Altimeter
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE PILOTS ENCODING ALTIMETER FAILURE, FLAGGED.  (M)
